# SDR ASAA0944644

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65C2631017
- Condition: Cracked
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MID FLAP REAR SPAR UPPER CHORD IS CRACKED AT FOUR LOCATIONS NEAR I/B AND O/B NUT PLATE.  REMOVED AND REPLACED LEFT I/B MID FLAP REAR SPAR UPPER CHORD PER DWG 65 47841 AND SRM 51 40 02.
